# SDR UPS05845884

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Malfunctioned
- Location: Fire Detectors
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH LOW CARGO COMPT FIRE LIGHT CAME ON AS SOON AS PACKS WERE TURNED OFF IT WENT AWAY.  PERFORMED LOWER CARGO COMPT SMOKE DETECTION SYS T/S MM 26-18-00-1.  REMOVED AND REPLACED BATTERIES ON DETECTORS FA1326, AC3305, AD6652, AD7666 SYS OK LIGHT INDICATED.
